# SDR 95ZZZM500

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Condition: Loose
- Location: Anti-Skid Sys
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT EWW262 - KMIA-KFLL - ON LANDING ROLL OUT AT KFLL, THE BRAKES FADE WITH ANTI-SKID ON.  MAINTENANCE RESECURED THE ANTI-SKID CONTROL BOX.  TESTED THE ANTI-SKID SYSTEM PER MM CHAPTER 32-43-0.  NO DEFECTS WERE NOTED.  (M)
